# SDR AALA202412097330

- Difficulty date: December 8, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 37,741 hours, 16,129 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Module
- Condition: Shorted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FLOOD LIGHTS STARTED FLICKERING MOMENTARILY. SMOKE FILLED THE COCKPIT, FLOOD LIGHTS EXTINGUISHED. FLOOD LIGHT CIRCUIT BREAKER CONT AND FLOOD LIGHT STBY CIRCUIT BREAKER POPPED; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT CHS. TROUBLE SHOOTING 2 CICUIT BRAKER POP AT P6-3 PANEL A11 A12 PERFORMED OPERATIONAL STANDBY TEST AFDS FLOOD MODULE, PER AMM 33-14-00-710-801, REMOVED AND REPLACED FLOOD LIGHT MODULE. PER AMM 33-14-00-906-806 OPERTIONAL CHECK GOOD. ACCOMPLISHED SOF J/C 08L12321001.
